Skip to Content

Will this med cause tooth decay?

Responses (2)

Anonymous 11 Apr 2010

Could you please hit comment and list the medication or repost with the name of the medication. It did not come out in your post.

subzero58 11 Apr 2010

hi the only that causes tooth decay is poor hygiene drugs just speed up when you dont brush floss or gargel...

christineATU 11 Apr 2010

Subzero58... tetracycline can cause tooth decay, especially in young children.

subzero58 11 Apr 2010

hi chrisi,well i guess i can admit when im wrong. i asked my mom and she told me that you were absolutely correct. i bowl to the queen of correct. at least for the day. but wait till tomorrow im gonna be up all night studying. and tomorrow i take no prisoners.im comin for you bus stop barbie

Anonymous 12 Apr 2010

I think it was a damn appropriate answer, sub. Wish I could give You more that just One "thumbs-up". :-)
brent

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions